Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 2:32 PM EDT for 4 counties in Indiana. It was in force for 28 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 2:32 PM EDT (18:32 UTC)
- Expired
- Mar 28, 2020, 3:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Delaware County, IN, Hamilton County, IN, Henry County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 52 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 2:32 PM EDT | HAIL 1 | 2 Nne Carmel, IN | |
| Mar 28, 2:35 PM EDT | HAIL 0.75 | 2 Se Noblesville, IN | REPORT FROM MPING: DIME (0.75 IN.). |
| Mar 28, 2:38 PM EDT | HAIL 0.5 | 4 Se Noblesville, IN | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Mar 28, 2:39 PM EDT | HAIL 0.5 | 3 Se Noblesville, IN | |
| Mar 28, 2:41 PM EDT | HAIL 0.75 | 2 Se Noblesville, IN | REPORT FROM MPING: DIME (0.75 IN.). |
| Mar 28, 2:43 PM EDT | HAIL 0.88 | 3 Sw Noblesville, IN | |
| Mar 28, 2:45 PM EDT | HAIL 1.5 | 3 Ne Carmel, IN | RELAYED VIA SOCIAL MEDIA. |
| Mar 28, 2:47 PM EDT | HAIL 0.88 | Lapel, IN | |
| Mar 28, 2:50 PM EDT | HAIL 1 | 2 S Anderson, IN | |
| Mar 28, 2:53 PM EDT | HAIL 0.7 | 3 N Carmel, IN | LOCATED AT 151ST STREET AND CAREY ROAD. |
| Mar 28, 2:55 PM EDT | HAIL 0.25 | 2 S Anderson, IN | APPROXIMATE LOCATION. |
| Mar 28, 2:59 PM EDT | HAIL 1.75 | Anderson, IN | APPROXIMATE LOCATION. |
| Mar 28, 3:09 PM EDT | HAIL 1 | Daleville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
354 WUUS53 KIND 281832 SVRIND INC035-057-065-095-281900- /O.NEW.KIND.SV.W.0006.200328T1832Z-200328T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Indianapolis IN 232 PM EDT Sat Mar 28 2020 The National Weather Service in Indianapolis has issued a * Severe Thunderstorm Warning for... Southern Madison County in central Indiana... Southwestern Delaware County in east central Indiana... Northwestern Henry County in east central Indiana... Southeastern Hamilton County in central Indiana... * Until 300 PM EDT. * At 232 PM EDT, a severe thunderstorm was located over Noblesville, or 17 miles north of Indianapolis, moving east at 60 mph. HAZARD...Quarter size hail. SOURCE...Public. IMPACT...Damage to vehicles is expected. * Locations impacted include... Anderson, Carmel, Fishers, Noblesville, Westfield, Cicero, Pendleton, Chesterfield, Lapel, Edgewood, Daleville, Woodlawn Heights, Country Club Heights and River Forest. This includes Interstate 69 between mile markers 208 and 242. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3997 8611 4007 8615 4026 8553 3999 8547 TIME...MOT...LOC 1832Z 255DEG 52KT 4002 8605 HAIL...1.00IN WIND...<50MPH $$ KH
1 follow-up statement
155 WWUS53 KIND 281846 SVSIND Severe Weather Statement National Weather Service Indianapolis IN 246 PM EDT Sat Mar 28 2020 INC035-057-065-095-281900- /O.CON.KIND.SV.W.0006.000000T0000Z-200328T1900Z/ Madison IN-Delaware IN-Henry IN-Hamilton IN- 246 PM EDT Sat Mar 28 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHERN MADISON...SOUTHWESTERN DELAWARE...NORTHWESTERN HENRY AND EAST CENTRAL HAMILTON COUNTIES... At 245 PM EDT, a severe thunderstorm was located near Anderson, moving east at 60 mph. HAZARD...Quarter size hail. SOURCE...Public. IMPACT...Damage to vehicles is expected. Locations impacted include... Anderson, Fishers, Pendleton, Chesterfield, Lapel, Edgewood, Daleville, Country Club Heights, Woodlawn Heights and River Forest. This includes Interstate 69 between mile markers 210 and 242. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3998 8593 4009 8593 4026 8553 3999 8547 TIME...MOT...LOC 1845Z 255DEG 52KT 4007 8580 HAIL...1.00IN WIND...<50MPH $$ KH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:52 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 28, 12:52 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1252 PM EDT Sat Mar 28 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 309 AM EDT Sat Mar 28 2020 Two rounds of thunderstorms will progress through the region today. The first round, this morning, will bring a threat of heavy rain and flash flooding to north central Indiana. The second, this evening into the overnight hours, will produce numerous thunderstorms with a slight risk of some reaching severe criteria. All modes of severe weather are possible tonight including isolated tornadoes. After this system passes through late tonight, high winds will be a concern over most of central Indiana with the largest threat to the north. Calmer and drier conditions are expected for the start of next week. && .NEAR TERM /Today and Tonight/... Issued at 351 AM EDT Sat Mar 28 2020 As of 07Z, a stationary boundary is positioned over south central Indiana. A significant temperature gradient is situated along this boundary with temperatures in the upper 60s towards the south and upper 40s in our northern counties. Cloud cover and scattered rain showers remain north of the boundary, slowing its progression northward. Ongoing convection over central Illinois will move over this boundary and become elevated as is approaches the Indiana border. WSW winds within the low-level jet and a west to east oriented boundary will position the northern portions of our CWA in an area of continuous convective initiation over the morning hours. Multiple rounds of precipitation with rain rates between 1 to 1.5 in/hr are possible within the strongest bands. This will cause a narrow swath of rainfall totals greater than 1 inch over a short period of time. With this in mind, flash flooding is a possibility and a Flash Flood Watch has been issued over north central Indiana to depict this threat. Some thunderstorms this morning could become severe if they can maintain themselves north of the boundary. Lapse rates near 8C/km in the mid-levels will provide plenty of instability for strong updrafts within long-lived cells, allowing for the possibility of large hail growth. However, storms with hail greater than or equal to 1 inch should be isolated. As the low pressure system over Kansas moves eastward, the LLJ will shift more southerly, pushing the boundary north and placing most of central Indiana in the warm sector. Temperatures within the warm sector should reach the mid to upper 70s by late afternoon. Convective allowing models have had a difficult time understanding the extent of this morning's convection, which will have a large impact on the northward progression of the boundary. Increases in cloud cover and rain would cool surface temperatures and suppress the boundary farther south. Monitoring this progression will be impeccable in understanding the convective event later today. Within the warm sector, cloud cover should break slightly as dewpoint depressions within the mid-levels increase towards 10C. This should help destabilize the boundary layer. Mid-level instability will be sufficient for convective development during the afternoon, but without a significant source of lift convective initiation could be limited. However, continued monitoring of developing convection this afternoon and evening will be needed as the main ingredients are present for the possibility of severe thunderstorms and isolated tornadoes. For now, expect broken cloud decks throughout the afternoon, with the occasional thunderstorm if air parcels are able to reach the LFC. As the low pressure system approaches Indiana, the LLJ will increase, and along with a cold front, will provide the proper lift for convection. Significant wind shear exists within the enhanced LLJ, and any convective cells could produce a mesocyclone. Current CAMs show supercell like structures over central Illinois tomorrow afternoon. How quickly this front and enhanced LLJ approaches central Indiana will have a large impact of the extent of severe weather today and if these potential supercells can prosper over the CWA. As the day progresses, instability and upper-level support weakens ahead of the front and could impede convective growth and limit severe outcomes, helping explain the reduced risk over central Indiana, compared to central Illinois. All severe weather outcomes are possible this afternoon and tonight, including isolated tornadoes. The greatest risk for tornadoes will be towards the north, near the boundary, where low level SRH is enhanced due to backing of the surface winds. && .SHORT TERM /Sunday through Monday Night/... Issued at 309 AM EDT Sat Mar 28 2020 Within the short term, the main threat will be an increase of winds and wind gusts throughout the day on Sunday. A wrapped-up surface low with steep pressure gradients will pass north of central Indiana sunday afternoon and evening. Sustained winds up to 25 mph with gusts between 35 and 40 mph are possible. Strongest winds will be towards the north where the pressure gradients are steeper. In the wake of the previous day's cold front, temperatures will drop with afternoon highs in the mid 50s. Some lingering showers are possible, however they will be limited and weak. Any rain on Sunday after 12z shouldn't exceed 1/10 an inch over any specific area. Overnight lows Sunday night should be in the low 40s. For Monday, a surface ridge will move in, clearing out skies and reducing surface winds. Sunny conditions will allow for diurnal heating and afternoon temperatures in the upper 50s. High pressure through all levels will keep conditions clear and calm Monday night with lows in the upper 30s. && .LONG TERM /Tuesday through Friday Night/... Issued at 302 AM EDT Sat Mar 28 2020 ECMWF suggests low pressure moving through the deep south on Tuesday...providing wrap around cyclonic flow to Central Indiana. Pops will be needed for light precip chances early in the day and mainly south as the low exits for the Carolinas late in the day. Meanwhile surface high pressure is suggested to build across the plains states and across Indiana and the Ohio valley for the middle of the work week. Thus will trend toward dry weather then. ECMWF pushes a low from the Northern plains across the Great Lakes on Thursday pushing a cold front across Indiana on Thursday. At this point moisture looks to be a problem for this system as high pressure to the south effectively block gulf moisture. Will trend toward a dry forecast for now...but would not be surprised to see at least some small chance pops later with the frontal passage. High pressure and dry weather is then expected to build across the area on Friday in the wake of the front. && .AVIATION /Discussion for 28/18Z TAF Issuance/... Issued at 1244 PM EDT Sat Mar 28 2020 VFR conditions to deteriorate to IFR at times. An active weather pattern is expected for today as widespread thunderstorms impact the terminals. Rain and thunder has begun and will continue off and on through the day. Thunderstorms may have strong winds at times, but with little to no confidence in exact timing, will have to handle gusty winds with amendments. Storms will continue through 06Z before ending shortly thereafter. Gradient winds will be on the increase tomorrow with gusts in excess of 30-40 mph by the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Updike NEAR TERM...Updike SHORT TERM...Updike LONG TERM....Puma AVIATION...White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 942 AM EDT Sat Mar 28 2020 INZ038>042-047>049-054>057-062>065-068>072-291345- Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry- Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: An enhanced risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and tornadoes. Significant and long lasting tornadoes are possible. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear, there may be a few tornadoes with long lasting and significant tornadoes possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>037-043>046-051>053-060-061-067-291345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene- Knox- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, and Vincennes 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A slight risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and isolated tornadoes. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 28, 1:02 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 4 W CORTLAND 38.98N 86.04W
03/28/2020 E1.00 INCH JACKSON IN 911 CALL CENTER
TIME ESTIMATED FROM RADAR.
&&
AWLocal storm report, Mar 28, 1:13 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL MANILLA 39.57N 85.62W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
AWLocal storm report, Mar 28, 1:59 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL SHELBYVILLE 39.52N 85.78W
03/28/2020 E1.75 INCH SHELBY IN TRAINED SPOTTER
&&
BHLocal storm report, Mar 28, 2:06 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 S RUSHVILLE 39.59N 85.44W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
APPROXIMATE LOCATION AND TIME.
&&
BHLocal storm report, Mar 28, 2:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 NW ZIONSVILLE 39.97N 86.30W
03/28/2020 E0.50 INCH BOONE IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
BHLocal storm report, Mar 28, 2:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 WNW CARMEL 39.98N 86.14W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 AM EDT | Special Weather Statement | IND | Howard | 28 min |
| Mar 28, 11:51 AM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 24 min |
| Mar 28, 12:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings, Lawrence | 30 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 26 min |
| Mar 28, 2:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 28 min |
| Mar 28, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 33 min |
| Mar 28, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 34 min |
| Mar 28, 3:28 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 19 min |
| Mar 28, 3:32 PM EDT | Wind Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 28 hr |
| Mar 28, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 34 min |
| Mar 28, 4:09 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Sullivan, Vigo | 36 min |
| Mar 28, 4:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Madison, Tipton | 24 min |
| Mar 28, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 34 min |
| Mar 28, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Madison, Tipton | 33 min |
| Mar 28, 4:54 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Montgomery | 9 hr |
| Mar 28, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 34 min |
| Mar 28, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 28 min |
| Mar 28, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 35 min |
| Mar 28, 5:16 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 9 hr |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 38 min |
| Mar 28, 6:25 PM EDT | Flash Flood Warning | IND | Randolph | 3 hr |
| Mar 28, 6:52 PM EDT | River Flood Warning | IND | Delaware, Randolph | 48 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.